# SDR AALA201610119011

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90480703
- Part serial: 423
- Condition: False Indication
- Location: Nr 2 Nacelle
- Part time: 16,601 hours, 11,507 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

ENG 2 FIRE INDICATION AT FL 300, SHUTDOWN ENG 2 AND FIRED BOTH BOTTLES. WITH ENG 2 FIRE STILL INDICATING, DECLARED AN EMERGENCY AND DIVERTED TO GSO. ENG 2 FIRE CONTINUED TO INDICATE EVEN AFTER LANDING. AFTER STOPPING ON RUNWAY, ARFF INSPECTED AIRCRAFT AND FOUND NO FIRE. SINGLE ENGINE TIME WAS 20 MINUTES. PER FIM TASK 26-11-0028UT1.  REMOVED & REPLACED ENGINE 2 RT FWD FIRE DET/LOOP PER AMM 26-11-01/400.  PER MOC R&R UPPER & LOWER CORE DETECTORS LOOPS PER AMM 26-11-01/400.  RAN ENGINE FOR 10 MINUTES.  NO FAULTS NOTED. THE AIRCRAFT WAS GROUNDED.
